EconPapers    
Economics at your fingertips  
 

Reducing Subspaces of Some Multiplication Operators on the Bergman Space over Polydisk

Yanyue Shi and Na Zhou

Abstract and Applied Analysis, 2015, vol. 2015, 1-12

Abstract:

We consider the reducing subspaces of on , where , , and for . We prove that each reducing subspace of is a direct sum of some minimal reducing subspaces. We also characterize the minimal reducing subspaces in the cases that and , respectively. Finally, we give a complete description of minimal reducing subspaces of on with .

Date: 2015
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2015/209307.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2015/209307.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:209307

DOI: 10.1155/2015/209307

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:209307